# SDR 98ZZZX1285

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25053
- Make and model: Cessna 152
- Aircraft serial: 15280517
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: EB5
- Condition: Shorted
- Location: Fuel Qty Sensor
- Part time: 8,490 hours
- Component: C6680020301
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FIRE ERUPTED FROM THE FUEL VENT IN-FLIGHT.  AIRCRAFT LANDED SAFELY WITH NO VISIBLE DAMAGE.  TROUBLESHOT CAUSE TO SENDING UNIT POWER WIRE CHAFING AT LT WING ROOT RIB.  REPLACED WIRING FROM SENDING UNIT TO GAUGE.
